# SDR SWAA030599

- Difficulty date: March 15, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 53,859 hours, 45,539 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 65C25745
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, SWA SI 11139-55, BOTH LH & RH ELEVATORS FAILED FREE PLAY CHECK.                                  R&R BOTH LH & RH ELEVATORS PER MM.
